MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-2200
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the aed nor its log files have not been provided and the cause of the complaint is not known.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
A distributor reported their customer's aed would not power on.They reported that this did not occur during patient use.
 
Additional Manufacturer Narrative
The reported problem could not be confirmed.The distributor reported that their customer's aed would not power on.However, analysis of the aed's log files found that on 12/01/23 the aed began alerting a service code 7080 attributed to unintentional pressing of buttons while in storage.The aed attempted to alert the user by flashing red and chirping.The aed continued to flash and chirp until 12/20/23, when a replacement battery was installed.Although requested, the aed has not been returned and the cause of the complaint is not known.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key18540018
Report Number3003521780-2023-00312
Device Sequence Number6402646
Product Code MKJ
UDI-Device Identifier10815098020192
UDI-Public10815098020192
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-2200
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown